Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Factorization of measures and perfection


Author: Wolfgang Adamski
Journal: Proc. Amer. Math. Soc. 97 (1986), 30-32
MSC: Primary 28A50; Secondary 28A12, 60A10
MathSciNet review: 831381
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that a probability measure $ P$ defined on a countably generated measurable space $ \left( {Y,\mathcal{C}} \right)$ is perfect iff every probability measure on $ {\mathbf{R}} \times Y$ having $ P$ as marginal can be factored. This result leads to a generalization of a theorem due to Blackwell and Maitra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A50, 28A12, 60A10

Retrieve articles in all journals with MSC: 28A50, 28A12, 60A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0831381-5
PII: S 0002-9939(1986)0831381-5
Article copyright: © Copyright 1986 American Mathematical Society